Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Introduce Yourself
TOPIC:  

what to do



Click here to read our Message Board Beginner's Guide.

 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


TEENY_BIKINI
SparkPoints: (134,738)
Fitness Minutes: (70,809)
Posts: 55,076
8/12/13 11:55 A

I would definitely use the Search function to find documentation. You can also post on other boards here. I think there is a place to ask questions to a medical professional as well. That might be a good resource as well. Good luck!

emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon



GYPSYGOTH
SparkPoints: (85,954)
Fitness Minutes: (52,500)
Posts: 44,522
8/11/13 8:39 P

hi spunkyblue,

lots of different pharmaceuticals can cause weight gain, especially certain birth control, steroids, some anti-depressants, and others.

everyone can do a little more today than they did yesterday, whether it's walking or lifting their arms above their head... what you need is to start slow and have support, which is what sparkpeople is all about! i see you haven't started a page yet; have you been here long?



SPUNKYBLUE1
SparkPoints: (18)
Fitness Minutes: (0)
Posts: 6
8/11/13 6:47 P

Tried the diabetic diet cut calories eating four meals a day and hard to exercise because of health. Anyone know if medicine can make you gain weight?

Edited by: SPUNKYBLUE1 at: 8/11/2013 (18:49)


 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: leg curl extension machine | leg extension bench | bench with leg extension
x Lose 10 Pounds by October 29! Get a FREE Personalized Plan